Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 49, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 31, 2013, 3:52 AM CDT. It took effect at Oct 31, 2013, 7:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 3:52 AM CDT (08:52 UTC)
- In effect from
- Oct 31, 2013, 7:00 AM CDT
- Expired
- Nov 1, 2013, 10:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
475 WHUS74 KMOB 310852 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 352 AM CDT THU OCT 31 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... .A STRONG SOUTHERLY WIND FLOW AHEAD OF A DEVELOPING COLD FRONT WILL CONTINUE OVER THE MARINE AREA THROUGH FRIDAY. SOUTHERLY WINDS FROM 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BE LIKELY TODAY AND LATE TONIGHT CONTINUING INTO FRIDAY. GMZ631-632-650-655-670-675-010000- /O.NEW.KMOB.SC.Y.0049.131031T1200Z-131101T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 352 AM CDT THU OCT 31 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
567 WHUS74 KMOB 312013 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 313 PM CDT THU OCT 31 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... .A STRONG SOUTHERLY WIND FLOW AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE OVER THE MARINE AREA THROUGH FRIDAY. SOUTHERLY WINDS FROM 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BE LIKELY THROUGH FRIDAY MORNING. GMZ631-632-650-655-670-675-010500- /O.EXT.KMOB.SC.Y.0049.000000T0000Z-131101T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 313 PM CDT THU OCT 31 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
372 WHUS74 KMOB 010227 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 927 PM CDT THU OCT 31 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... .A STRONG SOUTHERLY WIND FLOW AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE OVER THE MARINE AREA THROUGH FRIDAY MORNING. SOUTHERLY WINDS FROM 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BE LIKELY THROUGH FRIDAY MORNING. GMZ631-632-650-655-670-675-011100- /O.CON.KMOB.SC.Y.0049.000000T0000Z-131101T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 927 PM CDT THU OCT 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
752 WHUS74 KMOB 010922 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 422 AM CDT FRI NOV 1 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH LATE THIS MORNING... .A STRONG SOUTH TO SOUTHWEST WIND FLOW AND MODERATE SEAS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE OVER THE MARINE AREA THROUGH LATE THIS MORNING. GMZ631-632-650-655-670-675-011500- /O.CON.KMOB.SC.Y.0049.000000T0000Z-131101T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 422 AM CDT FRI NOV 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 11:20 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Oct 30, 11:20 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1120 PM CDT WED OCT 30 2013 .AVIATION...(06Z ISSUANCE)...OVC TONIGHT THROUGH THURSDAY UNDER VFR CIGS. AM EXPECTING THE CIGS TO DROP DURING THE DAY THURSDAY AS WINDS PICK UP AHEAD OF AN APPROACHING FRONT. ALSO EXPECT SHRA TO DEVELOP OVER MAINLY WESTERN AREAS OF THE FA DURING THE AFTERNOON. INCREASING COVERAGE OF SHRA ALONG WITH MVFR LEVEL CIGS LIKELY THURS NIGHT AHEAD OF A FROPA LATE THURSDAY NIGHT...FRIDAY MORNING. /16 && .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...AFTERNOON VISIBLE SATELLITE IMAGERY INDICATES CLOUDS INCREASING FROM THE WEST ACROSS THE CENTRAL GULF COAST AHEAD OF AN UPPER LEVEL TROUGH MOVING ACROSS THE WESTERN STATES. MEANWHILE...SFC MOISTURE LEVELS ARE INCREASING AS WINDS HAVE BECOME SOUTHEASTERLY AND ARE BRINGING GULF MOISTURE BACK INTO THE REGION. THE INCREASING WARM AND MOIST ADVECTION ALONG WITH INCREASING CLOUD COVER WILL NOT ALLOW TEMPS TO FALL THAT FAR TONIGHT. LOWS WILL RANGE FROM THE LOW 60S INLAND TO UPPER 60S NEAR THE COAST. AS THE UPPER TROUGH EJECTS INTO THE CENTRAL PLAINS TOMORROW AND LOW PRESSURE DEVELOPS...THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE CENTRAL GULF COAST WITH SOUTHEAST WINDS INCREASING TO 15 TO 25 MPH WITH HIGHER GUSTS. WESTERN PORTIONS OF THE AREA...ESPECIALLY SOUTHEAST MISSISSIPPI...COULD SEE WINDS NEAR ADVISORY CRITERIA DURING THE AFTERNOON AND THIS WILL HAVE TO BE WATCHED. SFC LOW PRESSURE WILL MOVE RAPIDLY NORTHEAST DURING THE AFTERNOON WITH THE TRAILING COLD FRONT EXPECTED TO BE NEAR THE MISSISSIPPI RIVER BY LATE AFTERNOON. AHEAD OF THE FRONT...A FEW ISOLATED SHOWERS ARE POSSIBLE BUT THE HIGHEST CHANCES OF RAIN WILL BE ACROSS NORTHWEST ZONES LATE IN THE DAY CLOSER TO THE APPROACHING FRONT. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL WITH HIGHS IN THE UPPER 70S AND LOW 80S. /13 SMALL DIFFERENCES EXIST IN THE FRONTAL TIMING BETWEEN THE GFS/ECMWF/NAM BUT A BLEND OF THIS GUIDANCE MATCHES UP CLOSELY WITH THE SREF MEAN. THIS PLACES THE FRONT JUST WEST OF INLAND SOUTHEAST MISSISSIPPI BY MIDNIGHT FRIDAY...PUSHING EAST OF THE I-65 CORRIDOR BY MIDDAY FRIDAY...AND MOVING EAST OF THE AREA BY EARLY FRIDAY EVENING. WHILE THE LEAD SHORTWAVE RESPONSIBLE FOR MOVING THE FRONT EAST WILL LIFT QUICKLY NORTHEAST OUT OF THE MIDSOUTH INTO SOUTHEAST CANADA BY FRIDAY MORNING...A TRAILING STRONG UPPER LEVEL JET COMBINED WITH STRONGER LOW LEVEL FORCING WILL WORK WITH PRECIPITABLE WATERS ABOVE 2 INCHES TO PRODUCE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. AT THIS TIME...THE BEST RAIN CHANCES WILL HOLD OFF UNTIL AFTER TRICK OR TREAT ACTIVITIES...ALTHOUGH THERE WILL BE A RISK FOR AN ISOLATED SHOWER IN THE EVENING. RAIN CHANCES INCREASE IN EARNEST ACROSS FAR INLAND SW AL/SE MS LATE EVENING INTO THE OVERNIGHT HOURS AS THE FRONT APPROACHES...WITH RAIN SPREADING FURTHER EAST TOWARD DAYBREAK. RAIN IS FORECAST TO END WEST OF I-65 BY MIDDAY...WITH RAIN CLEARING EAST OF THE AREA IN THE LATE AFTERNOON. AT THIS POINT...THE CHANCE OF SEVERE WEATHER LOOKS RELATIVE LOW FOR OUR AREA AS THE AFOREMENTIONED SHORTWAVE WILL RESULT IN THE STRONGEST 850-500 MB FLOW QUICKLY PULLING NORTH AWAY FROM THE AREA THURSDAY NIGHT. IN ADDITION...MLCAPES ARE FORECAST TO ONLY REACH 200-300 J/KG AT BEST WITH THE HIGHEST VALUES LOCATED ALONG THE COAST AND NOT ALIGNED WITH THE STRONGER WIND ENERGY OVER THE NORTHERN CWA. THEREFORE...NOT EXPECTING A WIDESPREAD SEVERE WEATHER EVENT BUT CANNOT COMPLETELY DISCOUNT AN ISOLATED BOWING SEGMENT PRODUCING LOCALIZED DAMAGING WIND GUSTS (DEEP LAYER WIND PROFILES QUICKLY BECOME UNIDIRECTIONAL BY THE TIME THE DEEPEST CONVECTION ARRIVES). WENT ABOVE GUIDANCE ON LOWS THURSDAY NIGHT AHEAD OF THE FRONT BASED ON PHYSICAL GUIDANCE 2 METER TEMPS/DEWPOINTS MORE ACCURATELY DEPICTING THE WARM AIR ADVECTION AHEAD OF THE FRONT. HIGHS TOP OUT IN THE MID TO UPPER 70S ON FRIDAY WITH MUCH COOLER AIR FILTERING IN FRIDAY NIGHT...DROPPING LOWS INTO THE UPPER 40S WELL INLAND TO MID 50S ALONG THE COAST. THESE FORECAST LOWS ARE SLIGHTLY HIGHER THAN GUIDANCE...DUE TO FORECAST SOUNDINGS SHOWING WINDS NOT COMPLETELY DECOUPLING OVERNIGHT IN THE COLD AIR ADVECTION REGIME. 34/JFB && .LONG TERM (SATURDAY THROUGH WEDNESDAY)...A MUCH DRIER AIRMASS WILL SWEEP ACROSS THE FORECAST AREA THROUGH THE WEEKEND IN THE WAKE OF THE PASSING COLD FRONT. CLOUDS WILL THEN INCREASE AGAIN EARLY IN THE WORK WEEK AS MOISTURE WORKS IT WAY BACK NORTH. INTRODUCED SMALL RAIN CHANCES FOR WEDNESDAY AS ANOTHER AMPLIFIED TROUGH OVER THE INTERMOUNTAIN WEST AND PLAINS STATES SLOWLY EJECTS EASTWARD. BELOW NORMAL TEMPERATURES EXPECTED THROUGH THE WEEKEND...WITH A RETURN TO NEAR NORMAL TEMPERATURES EARLY NEXT WEEK AND SLIGHTLY ABOVE NORMAL VALUES BY MID WEEK. 34/22 && .MARINE...HIGH PRESSURE WILL MOVE EASTWARD THROUGH THE REMAINDER OF THE WEEK IN RESPONSE TO A COLD FRONT APPROACHING FROM THE WEST. SOUTHERLY WINDS AND SEAS WILL CONTINUE TO INCREASE AHEAD OF THE COLD FRONT EARLY FRIDAY. A STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE FRONT FRIDAY AFTERNOON THROUGH MUCH OF THE WEEKEND. A MODERATE TO STRONG EASTERLY FLOW IS EXPECTED BY NEXT WEEK AS STRONG HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD. A SMALL CRAFT ADVISORY MAY BE REQUIRED OVER THE WEEKEND BEHIND THE FRONT. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 65 81 71 78 53 / 05 20 80 70 05 PENSACOLA 68 80 73 77 56 / 05 10 60 80 10 DESTIN 70 79 73 78 65 / 05 10 50 80 20 EVERGREEN 60 82 70 76 50 / 05 20 80 80 05 WAYNESBORO 64 83 65 76 47 / 05 30 90 50 00 CAMDEN 60 82 68 76 48 / 05 20 80 60 05 CRESTVIEW 61 82 71 76 54 / 05 10 50 80 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 30, 2:55 PM CDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 255 PM CDT WED OCT 30 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 255 PM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THE END OF THE WEEK. WINDS ARE EXPECTED TO BECOME GUSTY OUT OF THE SOUTH TOMORROW...WITH GUSTS OF 25 TO 30 MPH LIKELY LATE THURSDAY MORNING THROUGH THE AFTERNOON. A WIND ADVISORY MAY BECOME NECESSARY. A COLD FRONT IS FORECAST TO MOVE INTO INLAND SOUTHEAST MISSISSIPPI LATE THURSDAY NIGHT AND PUSH EAST OF THE WESTERN FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA BY EARLY FRIDAY EVENING. SHOWERS WILL BECOME WIDESPREAD AHEAD OF THE FRONT WITH SOME THUNDERSTORMS ALSO DEVELOPING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE STORM CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND GUSTS CANNOT BE RULED OUT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED ON AVERAGE WITH LOCALLY HIGHER TOTALS POSSIBLE. THIS COULD RESULT IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION THURSDAY NIGHT AND FRIDAY. GMZ630>635-650-655-670-675-311200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 255 PM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE MOSTLY OVER THE OPEN GULF WATERS LATE THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY THURSDAY THROUGH FRIDAY AHEAD OF A DEVELOPING COLD FRONT APPROACHING FROM THE WEST. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE WEEKEND DUE TO A STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 6:08 AM CDT | Rip Current Statement | MOB | 28 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.